Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

22 year old using mintop solution for severe hair loss. Biopsy of the scalp showing hormonal problem. Need a permanent solution

hii I am Rupali (age -24) suffering from hair loss for last 2 years. currently i am using Mintop 2% topical solution, adgain capsules. even i did biopsy of my scalp . my doctor told me that the hair loss is hormonal. just use Mintop 2% life long to reduce the hair loss. however the gone hair will not grow. i have fear that my hair loss will not stop. kindly guide me for this issue.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hi Rupali,
I assume that you have checked your thyroid status already. If you have not, it is best to get it done along with a hemoglobin estimation to exclude anemia. Hair loss can occur due to a variety of causes and deficiencies in iron, zinc and biotin can be responsible so it is best to be assured that these are not the underlying causes. A hormonal cause in women can be estimated by doing a study of the hormone levels in the blood. If the hormones which cause hair loss are found to be elevated then specific treatment can be directed to them also. Mintop 2% actually increases blood flow to the hair follicles and can cause some hair regrowth from atrophic follicles, therefore if you do not have any problems with its use you can continue it. Finally, if you have a zone which is not responding to these medications, you can resort to hair transplantation to fill in the defect.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor